Přejít na obsah
Ecotrin Regular Strength Safety Coated Aspirin | Arthritis Pain | 300 Tablets (2 Pack)

Price:

820,17 Kč


Ecotrin Regular Strength Safety Coated Aspirin | Arthritis Pain | 300 Tablets (2 Pack)

https://nutricity.cz/shop/brswgyi7cj6gccdd-ecotrin-regular-strength-safety-coated-aspirin-arthritis-pain-300-tablets-2-pack-176419 https://nutricity.cz/web/image/product.template/176419/image_1920?unique=c9cc487

Stock Expiry Date*: 02-06-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Regular strength aspirin (325mg) with an enteric safety coating designed to dissolve safely in your small intestine
  • Will relieve headaches and minor arthritis pain
  • Safer for your stomach while still delivering the heart health benefits of aspirin
  • For temporary relief of toothaches, muscle pain, menstrual pain, and colds
  • 300 safety coated tablets

820,17 Kč 820.17 CZK 820,17 Kč Včetně daně

Not Available For Sale

(1,37 Kč / Units)

Displayed price includes all duties & taxes.

  • Značka
  • Počet jednotek
  • Formulář položky
  • Hmotnost položky
  • Výhody produktu
  • Počet položek
  • Dávkování
  • Výrobce
  • Složení
  • Typ výrobku
  • Specifické použití pro produkty
  • Aktivní složky
  • Název typu balení
  • Název značky
  • Popis věku
  • Typ kontejneru
  • Číslo části výrobce
  • Rozměry položky
  • Cílová část těla

Tato kombinace neexistuje.

Kontaktujte nás
Aspirin
Složení propylenglykol, Oxid titaničitý, Hypromelosa, celulosa, Talk, Triethyl-citrát, kyselina stearová, polydextrosa, Bikarbonát sodný, Kukuřičný škrob, Polyethylenglykol, Triacetin, sodná sůl alginátu, FD & C Žluté # 6 Hliníkové jezero, Koloidní oxid křemičitý, Black Iron Oxide, D&C yellow #10 aluminum lake, simethicone, Polyvinyl Acetate Phthalate, shellac wax
Značka Ecotrin
Počet jednotek Počet 600.00
Formulář položky Tablety
Hmotnost položky 0, 76 liber
Výhody produktu Kontrola artritidy
Počet položek 2
Dávkování Tablety
Výrobce Ecotrin
Typ výrobku Aspirin
Specifické použití pro produkty Artritida
Aktivní složky Aspirin (NSAID*) 325mg
Název typu balení Láhev
Název značky Ecotrin
Popis věku Dospělí
Typ kontejneru Láhev
Číslo části výrobce U042037010312-2
Rozměry položky 6 x 4 x 4 palce
Cílová část těla Žaludek
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.


Ecotrin is the Cardiologist Recommended aspirin brand. If you're looking for a daily aspirin product that's safer for your stomach and still delivers the heart health benefits of aspirin, Ecotrin Regular strength aspirin (325mg) is a great choice. Ecotrin is always safety coated for overall heart health and stomach safety. Aspirin works to prevent the platelets in your blood from clumping and clotting in your arteries, improving blood flow to your heart and brain. Aspirin is the only over-the-counter (OTC) pain reliever known to have these life-saving benefits. The safety (or 'enteric') coating on Ecotrin aspirin prevents the aspirin from dissolving in the stomach. Instead, it is designed to pass through the stomach and dissolve in the small intestine, where most nutrients and drugs are absorbed anyway. Thus, the stomach lining is protected from irritation. That's why Ecotrin is the aspirin regimen that's smart for your heart and stomach. Speak to your doctor before starting an aspirin regimen.

Important information

Safety Information

If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a poison control center (1-800-222-1222) right away.

Ingredients

black iron oxide, cellulose, colloidal silicon dioxide, corn starch, D&C yellow #10 aluminum lake, FD&C yellow #6 aluminum lake, hypromellose, polydextrose, polyethylene glycol, polyvinyl acetate phthalate, propylene glycol, shellac wax, simethicone, sodium alginate, sodium bicarbonate, stearic acid, talc, titanium dioxide, triacetin, triethyl citrate

Directions

Drink a full glass of water with each dose adults and children 12 years of age and over: take 1 to 2 tablets every 4 hours while symptoms last do not take more than 12 tablets in 24 hours unless directed by a doctor children under 12 years of age: ask a doctor.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

6 x 4 x 4 inches; 12.16 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-29 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.